# SDR SWAA2022111759310

- Difficulty date: October 12, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L IS CRACKED AT BS 296 / [01] VERIFY THE APPLICABILITY OF SRM 53-00-03-2R-1 REPAIR 1;[02] CRACK AT STRINGER 7 L BS 296 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-2R-1 REPAIR 1;[03] CUT AND REMOVED THE DAMAGED PART OF STRINGER 7L FROM BS 277+10 TO BS 300 IAW SRM 53-00-03-2R-1 REPAIR 1;[04] UPDATED STEPS 2 ; 3 AND 4;[05] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED:  NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[06] VERIFIED CORRECTIVE ACTION #3;[07] RECEIVED REPLACEMENT STRINGER PART FROM OSS HFAB53-STS-011 WITH PO#888209 ANODIZED BAC632 WITH ORDER # W72532 LOCATED AND DRILLED IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIME;[08] LOCATED AND DRILLED STRINGER SPLICE MADE FROM ITEM#7531708 IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO TREAT AND PRIME ALL REPAIR PARTS AND CUTOUT STRUCTURE;[12] INSTALLED REPLACEMENT STRINGER AND STRINGER SPLICE AT BS 296 STR 7L IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG# 141A8180 REV-C
